# SDR GTIA2020111235437

- Difficulty date: November 9, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 10,271 hours, 4,539 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANTS SAY THEY SMELLED "DIRTY SOX SMELL" FOR A MINUTE FROM LAV DOOR + IN AFT GALLEY, BUT IT DISSIPATED.  APPLIED TSM 05-50-00-810-831-A.   PERFORMED AUTOMATIC ENGINE RUN FOR 20 MINUTES, IAW AMM 71-00-00-860-823-A AND INSP APU IAW AMM 49-00-00-200-816-A.  COULD NOT DUPLICATE ODOR.  NO LEAKS FOUND.  NO FUMES DETECTED.  A/C OK FOR CONTINUED SERVICE.
